# SDR UPS97224559

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 69246212
- Condition: Corroded
- Location: Bs 850-870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON SEAT TRACK AND AROUND FASTENERS STA 850 TO 870 LBL 45 WL 208.  CORROSION REWORK OUT OF LIMITS IAW SRM 53-10-1.  ALSO, FOUND ATTACHING EXPANSION LINK CORRODED OUT OF LIMITS.  REPLACED TRACK LINK AND EXPANSION LINK (P/N 65-34144-22) IAW SRM 51-30-2, 51-30-5, 51-10-1, 51-20-4.
